gastroenterologist-icon
Heart patient - Scott problem lot
She is heart patient as she has leakage in heart detected in December 20 , her medication is going on but since a week she is facing acidity problem a lot.which medicine to provide.already giving pantaprazole tablet in the morning.
17 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Medicine for heart problems can cause acidity. Aspirin is the usual culprit. Sometimes heart problem itself can present as acidity problem    Pantoprazole is good medicine, in right dose
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.